Li Jianxi ; Yang Liu ; Wai Shiu - The irregularity of two types of trees

dmtcs:2146 - Discrete Mathematics & Theoretical Computer Science, June 8, 2016, Vol. 17 no. 3 - https://doi.org/10.46298/dmtcs.2146
The irregularity of two types of treesArticle

Authors: Li Jianxi 1; Yang Liu 1; Wai Shiu 2

  • 1 School of Mathematics and Statistics, Minnan Normal University
  • 2 Department of Mathematics [Hong Kong Baptist University]

The irregularity of a graph $G$ is defined as the sum of weights $|d(u)-d(v)|$ of all edges $uv$ of $G$, where $d(u)$ and $d(v)$ are the degrees of the vertices $u$ and $v$ in $G$, respectively. In this paper, some structural properties on trees with maximum (or minimum) irregularity among trees with given degree sequence and trees with given branching number are explored, respectively. Moreover, the corresponding trees with maximum (or minimum) irregularity are also found, respectively.


Volume: Vol. 17 no. 3
Section: Graph Theory
Published on: June 8, 2016
Submitted on: June 23, 2015
Keywords: branching number,Irregularity, trees, degree sequence,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 391 times.
This article's PDF has been downloaded 377 times.